# SDR PCAA9800779

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832EX
- Make and model: Dhav DHC8102
- Aircraft serial: 280
- System (JASC): 7921 · Engine Oil Cooler
- Part: Valve
- Part number: 45E041
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J, Y
- Precautionary procedure: E, D

## Discrepancy

UPON TAKEOFF FROM BOS, THE NR 1 ENG TEMP EXCEEDED 125 DEGREES.  THE CREW SECURED THE ENGINE AND RETURNED TO FIELD.  LANDING WAS WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE OIL TEMP SYSTEM.  REMOVED AND REPLACED THE OIL COOLER DIVERTER VALVE, OIL TEMP BULB AND REPAIRED A BROKEN WIRE AT THE NR 1 ENGINE OIL TEMP BULB ELECTRICAL CONNECTOR.  GROUND RAN ENGINE.  OPERATIONAL AND LEAK CHECKS PROVED SATISFACTORY.  A/C RETURNED TO SERVICE.  (M)
